Journal article
The refined symplectic sum formula for Gromov-Witten invariants
International journal of mathematics, Vol.31(4), p.2050032
04/01/2020
DOI: 10.1142/S0129167X20500329
Abstract
We describe the extent to which Ionel-Parker's proposed refinement of the standard relative Gromov-Witten invariants (GW-invariants) sharpens the usual symplectic sum formula. The key product operation on the target spaces for the refined invariants is specified in terms of abelian covers of symplectic divisors, making it suitable for studying from a topological perspective. We give several qualitative applications of this refinement, which include vanishing results for GW-invariants.
Details
- Title: Subtitle
- The refined symplectic sum formula for Gromov-Witten invariants
- Creators
- Mohammad F Tehrani - Stony Brook UniversityAleksey Zinger - Stony Brook University
- Resource Type
- Journal article
- Publication Details
- International journal of mathematics, Vol.31(4), p.2050032
- DOI
- 10.1142/S0129167X20500329
- ISSN
- 0129-167X
- eISSN
- 1793-6519
- Publisher
- WORLD SCIENTIFIC PUBL CO PTE LTD
- Number of pages
- 60
- Grant note
- 0846978 / NSF
- Language
- English
- Date published
- 04/01/2020
- Academic Unit
- Mathematics
- Record Identifier
- 9984241156702771
Metrics
29 Record Views